# SDR DXTA2023082493730

- Difficulty date: August 23, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N361QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800235
- Aircraft time: 13,417 hours, 9,033 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Part number: 691132921
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE UP, MAIN CABIN DOOR PRE CATCH RELEASE LEVER WILL NOT STOW. REMAINS IN A 90 DEGREE POSITION WITH THE MAIN HANDLE IN THE LOCKED POSITION. WITH THE HANDLE IN THE OPEN POSITION, PRE CATCH MOVES TO A 70 DEGREE POSITION. FOUND DOOR PRE CATCH LATCH HANDLE CLOCKED OUT OF THE RIGGED POSTION. REMOVED DOOR PANELS AND GAINED ACCES TO DOOR PRE CATCH ASSY. FOUND WORN OUT HARDWEAR THAT CAUSED SLOP IN  ASSY AND ALLOWED LATCH HANDLE TO TRAVEL OVER CENTER PAST LOCK/ OPEN POSTION.  REMOVED WORN OUT HARDWARE AND BELLCRANK ASSY. INSTALLED CUSTOMER SUPPLIED NEW HARDWARE AND BELLCRANK ASSY. PERFORMED FUNCTIONAL CHECK OF THE DOOR PRE CATCH ASSY WITH NO DEFECTS NOTED AT THIS TIME. WORK PERFORMED IAW AMM 52· 10·40.
